Degree 1 singularities of energy minimizing maps to a bumpy sphere.
Mathematische Annalen, Tome 293 (1992) no. 4, pp. 509-522
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__293_4_164973,
author = {Heayong Shin},
title = {Degree 1 singularities of energy minimizing maps to a bumpy sphere.},
journal = {Mathematische Annalen},
pages = {509--522},
year = {1992},
volume = {293},
number = {4},
zbl = {0735.58014},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__293_4_164973/}
}
Heayong Shin. Degree 1 singularities of energy minimizing maps to a bumpy sphere.. Mathematische Annalen, Tome 293 (1992) no. 4, pp. 509-522. http://geodesic.mathdoc.fr/item/MAN_1992__293_4_164973/